MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; DISTAL STEM Ø13MM

MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; DISTAL STEM Ø13MM
Model Number 01.22.102
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 october 2024: lot 2336074: (b)(4) items manufactured and released on 29-jan-2024.Expiration date: 2029-01-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional component involved and revised: batch review performed on 28 october 2024: stem: m-vizion 01.22.402 proximal body ø20mm l 50mm std with holes (k201471) lot 2312600: (b)(4) items manufactured and released on 08-nov-2023.Expiration date: 2028-10-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2024.On (b)(6) 2024, the patient came in reporting pain after falling which caused a periprosthetic fracture.The surgeon revised the stem, head, and liner.The surgery was completed successfully.On (b)(6) 2024, the patient came in reporting pain due to a subsided stem.The surgeon revised the stem, head and liner.The surgery was completed successfully.The surgeon thinks that the stem was undersized for the patient.

Brand Name
M-VIZION FEMORAL REVISION SYSTEM
Common Device Name
DISTAL STEM Ø13MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20724173
Report Number3005180920-2024-00952
Device Sequence Number3850884
Product Code LZO
UDI-Device Identifier07630030884993
UDI-Public07630030884993
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.22.102
Device Lot Number2336074
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale